MAUDE Adverse Event Report: COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G21739
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported via email: "plastic luer lock fitting disconnected from guiding catheter during stent deployment." 1.Will the facility be reporting this to a government agency (fda, competent authority, etc.) no 2.What type of procedure was being performed? ercp 3.What was the target location for the stent? cbd 4.Please describe the storage conditions of the device prior to use especially those pertaining to temperature and light exposure.Stored in climate controlled room, in a cabinet.5.What is the reorder number, diameter and length of the wire guide that was used with this device in this procedure?*.025 olympus visiglide 6.Was the wire guide lubricated prior to use? yes 7.Was the wire guide inspected for damage prior to use? yes 8.Was the device at the centre of the complaint inspected for damage prior to use? yes 9.Were previous procedures i.E., sphincterotomy etc.Carried out prior to placing the complaint device? 1.(if yes, please indicate the procedure performed.) yes 10.Did the patient involved exhibit altered anatomy or tortuous anatomy? no 11.Were any other defects observed on the device prior to return (other than the reported complaint issue? no 1.(if yes, please detail any other defects observed.) 12.What is the endoscope manufacturer, the model number and working channel size that was used for the procedure? olympus/190 13.Does your medical facility have a service/maintenance schedule associated with its endoscopes? n/a 14.Please indicate the location in the body where the stent device was to be placed (i.E., biliary duct, pancreatic duct, other).(if other, please specify) biliary duct 15.Was resistance encountered when advancing the wire guide to the target location? no 16.Was resistance encountered when advancing the introduction system in place to the target location? no 17.How did the physician deal with this resistance? n/a 18.How did the physician determine the length of the stent to be used for the procedure? n/a 19.Where was the stricture located in the duct? none 20.Was the stricture dilated prior to placing the device?* (if so, please indicate what device(s) were used.) no 21.Was resistance encountered when advancing the stent through the obstructed area? no 22.After placement, was stent position verified? 1.If yes, please describe how - fluoro 23.Please estimate the amount of time the stent was in place prior to this occurrence.Occurred immediately after deployment 24.Did any section of the device detach inside the endoscope or patient? no 1.If yes, please specify what section of the device broke off 25.Please indicate whether the device broke in the endoscope or in the patient.No 26.Was the broken device retrieved? n/a 1.If yes, please indicate what tools were used during retrieval (e.G., basket, balloon, snare, forceps etc.): 27.Were any modifications made to the complaint device or accessories used with the device in this procedure? (e.G., guiding catheter shortened, stent cut etc.) no 1.If yes, please indicate what modifications were made 2.Please indicate why the modifications were necessary.28.Please indicate any other endoscopic accessories (if any) that came into contact with the stent or introduction system during the procedure.N/a 29.Did the patient require any additional procedures as a result of this event? no 1.What intervention (if any) was required? 2.Was the secondary intervention performed during the same procedure as the device failure or was it scheduled for another day? n/a, same procedure, another day 30.Were any other defects (other than the complaint issue) observed on the device prior to return (e.G., kink)? no 1.If yes, please specify what was observed and where on the device it was observed.31.If not, with the device in question, how was the procedure finished? n/a.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Additional Manufacturer Narrative
Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Device evaluation the device evaluation of 01 unit of oa-10 device of lot number c2330475 could not be completed as the device or photographic evidence of the device was not returned for evaluation.With the information provided, a document-based investigation was conducted.Manufacturing records review: prior to distribution the devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Instructions for use/label: as per the precautions section of the instructions for use (ifu0096), which accompanies this device, "refer to package label for minimum channel size required for this device.Wire guide diameter and inner lumen of wire guided device must be compatible¿.The package label states that a 0.035inch wire guide should be used with the device.There is evidence to suggest that the customer did not follow the label.As per the information provided, it is known that the user employed the use of a 0.025-inch wire guide.Image review an image was not returned for evaluation.Root cause review: a definitive root cause of use error was established.The user has not complied with the requirements of the ifu and/or label.From the information available, the user used a 0.025-inch wire guide instead of the required 0.035-inch wire guide.The smaller diameter wire guide could have contributed less support to the guiding catheter resulting higher force to exert on the hub portion of the guiding catheter by the user to deploy the stent which would have led to the disengagement of the luer lock fitting from the guiding catheter.Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Confirmation of complaint: complaint is confirmed based on customer and/or rep testimony.Corrective action/correction: capa 387756 has been initiated from complaints related to user error in practice a 0.025¿ wire guide is being used.Summary of investigation: according to the initial reporter, the plastic luer lock fitting disconnected from guiding catheter during stent deployment according to the information provided, the patient did not experience any adverse effects due to this occurrence.Confirmed qty of devices: 01 device confirmed used.A definitive root cause of use error was established.The user has not complied with the requirements of the ifu and/or label.From the information available, the user used a 0.025-inch wire guide instead of the required 0.035-inch wire guide.As the wire guide has a smaller diameter, it could have contributed less support to the guiding catheter resulting higher force to exert on the hub portion of the guiding catheter by the user to deploy the stent which would have led to the disengagement of the luer lock fitting from the guiding catheter.
 
Event or Problem Description
A supplemental report is being submitted due to completion of the investigation on 27-nov-2025.

Brand Name
OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key23413092
Report Number3001845648-2025-00552
Device Sequence Number8956626
Product Code FGE
UDI-Device Identifier00827002217393
UDI-Public(01)00827002217393(17)280807(10)C2330475
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21739
Device Catalogue NumberOA-10
Device Lot NumberC2330475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/24/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown